Gueorgui Dimitrov Raykov -

Doctor en Matemáticas, Bulgarian Academy of Sciences, Bulgaria, 1987..
Profesor Titular. Departamento de Matemática.
Oficina 241.
Teléfono 23544917.
graikov@mat.puc.cl
http://www.mat.uc.cl/~graikov

Publicaciones Seleccionadas

Bony, J., Bruneau, V., Raikov, G. 2014. Counting Function Of Characteristic Values And Magnetic Resonances. Communications In Partial Differential Equations, 39(2):274-305.
Pushnitski, A., Raikov, G., Villegas, C. 2013. Asymptotic Density Of Eigenvalue Clusters For The Perturbed Landau Hamiltonian. Communications In Mathematical Physics, 320(2):425-453.
Raikov, G., Warzel , S. 2002. Quasi-Classical Versus Non-Classical Spectral Asymptotics For Magnetic Schrödinger Operators With Decreasing Electric Potentials. Reviews In Mathematical Physics, 14(10):1-22.
Raikov, G. 1992. Eigenvalue Asymptotics For The Schrödinger Operator With Perturbed Periodic Potential. Inventiones Mathematicae, 110(1):75-93.
Raikov, G. 1991. The Spectrum Of a Linear Magnetohydrodynamic Model With Cylindrical Symmetry. Archive For Rational Mechanics And Analysis, 116(2):161-198.

Atención

Martes y jueves, 15:30 - 17:00.